Triaminic Fever Reducer Pain Reliever Syrup

Generic Name: Acetaminophen

  • Other names:

    Triaminic Fever Reduce Pain Reliever Infants' Drops
  • What is this medication?

    Triaminic Fever Reducer Pain Reliever Syrup contains a pain reliever/fever reducer. It is intended to temporarily relieve minor aches and pains due to the common cold, the flu, a headache, minor sore throat pain, or a toothache. It is also intended to temporarily reduce fever.
  • Are there any warnings associated with Triaminic Fever Reducer Pain Reliever Syrup?

    This product contains acetaminophen. Severe liver damage may occur if your child takes more than 5 doses of this product in 24 hours, or if your child takes this product with any other drugs containing acetaminophen.

    If the sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly.

    Do not use this product if your child is allergic to acetaminophen.

    Do not use this product with any other drug containing acetaminophen (prescription or nonprescription).

    Do not exceed the recommended dosage when using this product.

    Stop using this product and ask a doctor if the pain gets worse or lasts for more than 5 days; if the fever gets worse or lasts for more than 3 days, if redness or swelling is present, or if new symptoms occur.

    Keep this product out of the reach of children. In the case of an overdose, get medical help or contact a poison control center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

  • Should I talk to my doctor before using Triaminic Fever Reducer Pain Reliever Syrup?

    Ask a doctor or pharmacist if you are not sure whether a drug contains acetaminophen.

    Ask a doctor before using this product if your child has liver disease.

    Ask a doctor or pharmacist before using this product if your child is taking the blood thinning drug warfarin.

  • What are the possible side effects of Triaminic Fever Reducer Pain Reliever Syrup?

    Severe liver damage may occur if your child takes more than 5 doses of this product in 24 hours, or if your child takes this product with any other drugs containing acetaminophen.

    Side effects cannot always be anticipated. If any develop or change in intensity, tell your doctor as soon as possible. Only your doctor can determine if it is safe for you to continue using this drug.

  • What should I avoid while using Triaminic Fever Reducer Pain Reliever Syrup?

    Do not use this product if your child is allergic to acetaminophen.

    Do not use this product with any other drug containing acetaminophen (prescription or nonprescription).

    Do not exceed the recommended dosage when using this product. Do not give more than 5 doses in 24 hours unless directed by a doctor.

  • What are possible food and drug interactions associated with Triaminic Fever Reducer Pain Reliever Syrup?

    Severe liver damage may occur if your child takes this product with any other drugs containing acetaminophen.

    If Triaminic Fever Reducer Pain Reliever Syrup is taken with certain other drugs, the effects of either could be increased, decreased, or altered. Always check with your doctor before combining Triaminic Fever Reducer Pain Reliever Syrup with any other medication.

  • What is the usual dosage of Triaminic Fever Reducer Pain Reliever Syrup?

    This product does not contain directions or complete warnings for adult use. Do not give more of this product than directed. This product may be given every 4 hours. Do not give more than 5 doses of this product in 24 hours unless directed by a doctor.

    Syrup:

    Children 11 years of age, 72 to 95 lbs: Take 3 teaspoons (15 milliliters or mL).

    Children 9 to 10 years, 60 to 71 lbs: Take 2 ½ teaspoons (12.5 mL).

    Children 6 to 8 years, 48 to 59 lbs: Take 2 teaspoons (10 mL).

    Children 4 to 5 years, 36 to 47 lbs: Take 1 ½ teaspoons (7.5 mL).

    Children 2 to 3 years, 24 to 35 lbs: Take 1 teaspoon (5 mL).

    Children <2 years, <24 lbs: Ask a doctor.

    Infants' Drops:

    Shake the product well before use. Do not use with other dosing devices and use only with dropper enclosed. Fill the liquid to dose level on the dropper and dispense slowly into the child's mouth. Replace the dropper tightly. This product may be given every 4 hours. This product does not contain directions or complete warnings for adult use.

    Children 2 to 3 years of age, 24-35 lbs: Take 1.6 milliliters (mL).

    Children <2 years, <24 lbs: Ask a doctor.

  • How should I store Triaminic Fever Reducer Pain Reliever Syrup?

    Store at room temperature.